# SDR SWAA2023062047682

- Difficulty date: May 11, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE INTERCOSTAL ATTACH ANGLE IS CRACKED AT FASTENER BS 688+9; RBL 24; WL 203<[01] REMOVED CABLE INTERCOSTAL ATTACH ANGLE AT FASTENER BS 688+9; RBL 24; WL 203; IAW SRM 51-40-02-0G-0;[02] REQ. SEND MATERIAL BAC1490-2782#7075-0 LOT# 1482151-1; TO OSS FOR HT TR TO T73 IAW DWG 273A9112;[03] RECEIVED NEW ATTACH ANGLE FROM O.S.S HEAT TREATED TO T73 ON CUSTOMER RO# 920254-SWA ; LOCATED AND DRILLED NEW ATTACH ANGLE BS 688+9; RBL 24; WL 203 IAW SRM 51-40-05 AND DWG# 273A9112 ; OK TO TREAT AND PRIME;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TREAT AND PRIME.;[05] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW ATTACH ANGLE IAW SRM 51-20-01 AND SOPM 20-41-02 ; OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5; OK TO INSTALL.;[07] INSTALLED CABLE INTERCOSTAL ATTACH ANGLE AT FASTENER BS 688+9; RBL 24; WL 203; IAW SRM 51-40-02-0G-0 AND DWG#273A9111;[08] OK TO INSTALL FLOOR PANEL# 241AF ON STEP 1;[09] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE;[10] COMPLETED STEP 1.;[11] OK TO CLOSE PANEL 241AF;[12] CLOSED FLOOR PANEL 241AF; IAW AMM 53-21-00-400-801; USED SCREW TORQUE 25.0 IN PDS. ID:ATS674 S/N:UNKNOWN DATE:10/2022 DUE:10/2023.;[13] VERIFIED CORRECTIVE ACTION 12  VERIFIED MEASUREMENT TABLE
